# SDR MWEA00435

- Difficulty date: May 10, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 67,634 hours, 58,378 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: SR095200133
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER AFT STOP IS LOOSE AND IS CHAFING DOOR PAN DOUBLER.  MAINTENANCE REMOVED AND REPLACED DOUBLER.
